# SDR ASOA20160506048

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 35,821 hours, 20,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Part number: 7281000501
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTS STAYED ON.  MAINTENANCE R & R THE EMERGENCY LIGHT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
